Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 3 > No. 1


Some Subclasses of p-Valent Functions Defined by Generalized Fractional Differintegral Operator -II

PP: 39-45
C. Selvaraj, O. S. Babu, G. Murugusundaramoorthy,
In this paper, by applying a generalized extended fractional differintegral operator S l ,m,h 0,z (z ∈ △; p ∈ N;m,h ∈ R; m < p+1;−

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved